# SDR DHL2006801515

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 902
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 902.125 L-15R NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-29-06, EO NR AST 060307 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER AND CLIP IAW SRM 51-1-21, VISUALLY INSPECTED MISDRILLED HOLE AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW CLIP (AL7075T6 0.080") IAW EO AST 060307.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS 1097AD) IAW EO AST-060307, SRM 51-1-21.  INSTALLED NEW CLIP IAW EO AST-060307, SRM 51-1-20D, SRM 51-3-1.
